RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 4, Pages 593–598 (Mi mz1319)  

Maximal resolvability of totally bounded and $\aleph_0$-bounded groups

V. I. Malykhin

S. Ordzhonikidze State Academy of Management

Abstract: The maximal resolvability of totally bounded groups (and, under the assumption that the generalized continuum hypothesis holds, of $\aleph_0$-bounded groups) is proved.

DOI: https://doi.org/10.4213/mzm1319

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:4, 522–526

Bibliographic databases:

UDC: 512.546
Received: 13.03.1995
Revised: 22.02.1996

Citation: V. I. Malykhin, “Maximal resolvability of totally bounded and $\aleph_0$-bounded groups”, Mat. Zametki, 63:4 (1998), 593–598; Math. Notes, 63:4 (1998), 522–526

Citation in format AMSBIB
\Bibitem{Mal98}
\by V.~I.~Malykhin
\paper Maximal resolvability of totally bounded and $\aleph_0$-bounded groups
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 593--598
\mathnet{http://mi.mathnet.ru/mz1319}
\crossref{https://doi.org/10.4213/mzm1319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1681002}
\zmath{https://zbmath.org/?q=an:0918.22003}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 522--526
\crossref{https://doi.org/10.1007/BF02311255}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100034}


Linking options:
  • http://mi.mathnet.ru/eng/mz1319
  • https://doi.org/10.4213/mzm1319
  • http://mi.mathnet.ru/eng/mz/v63/i4/p593

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:101
    References:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020